# SDR SIMA20180207004

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 35,024 hours, 30,378 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 16,000 FT, AN ODOR OF BURNING RUBBER WAS IN THE COCKPIT AND GALLEY.  ODOR CAME AND WENT IN WAVES.  FOUND EXCESSIVE AMOUNT OF DEICE FLUID IN THE NR 1 ENGINE AND APU COWLINGS,  CLEANED. PERFORMED ENGINE RUNS IAW MM 72-00-00,  AND  NO DEFECTS NOTED IAW ETN-EM-72-034.
